DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10671

Title: Record values from the modified Weibull distribution and applications
Authors: Sultan, K.S.
Keywords: Upper record values; single moments, double moments, recurrence relations, best linear unbiased estimate and characterization
Issue Date: 2007
Publisher: International Mathematical Forum
Citation: 2, 2007, no. 41, 2045 – 2054
Abstract: In this paper, we establish some new recurrence relations between the single moments of record values from the modified Weibull distribution as well as between the double moments. Next, we show that the results for the record values from the Weibull distribution obtained by Balakrishnan and Chan (1993) can be derived from our results as special cases. In addition, we deduce some new recurrence relations of the single and double moments of record values from log-gamma distribution. Further, we use the established recurrence relations to calculate the mean, variance and the product moments. Finally, we suggest two applications.
URI: http://hdl.handle.net/123456789/10671
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
8.docx12.14 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback